# SDR 98ZZZX3414

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4145C
- Make and model: Piper PA-28-181
- Aircraft serial: 2843151
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bowl
- Condition: Cracked
- Location: Carburetor
- Part time: 50 hours
- Component: Precision, MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR BOWL ASSY (PN 10-3075) FOUND CRACKED NEAR THROTTLE BODY TO BOWL ATTACH SCREW BOSS ON THE LEFT SIDE OF THE BOWL ASSEMBLY.  THE CRACK IS APPROXIMATELY .50 INCH IN LENGTH AND APPEARS TO BE CASTING FLAW.  THIS CRACK ALLOWED FUEL TO SEEP FROM THE CARBURETOR CONTINUOUSLY.
